# SDR CX2A02RI006

- Difficulty date: October 27, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN WITH EITHER ENGINE BLEED SELECTED AND LAV SMOKE INDICATION. MAINTENANCE DETERMINED SMOKE COMING FROM AN OIL LEAK INTERNAL TO THE NR 1 ENGINE. MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE PERFORMED OPERATIONAL AND LEAK TESTS. THE AIRCRAFT WAS APPROVED FOR RETURNED TO SERVICE.
